# SDR AWXA200501052

- Difficulty date: August 25, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 54,814 hours, 34,387 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655292890
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED EXFOLIATION CORROSION AT STRINGER 22L FROM BS 894 TO BS 900.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-00-03-1A1 FIG 101.  MAINTENANCE REMOVED STRINGER 22L IAW BOEING 737-300 SRM 53-00-03-2R.  FABRICATED REPLACEMENT ANGLES AND CHANNEL IAW BOEING 737-300 SRM 53-00-03-2R1.  RECEIVED AND DRILLED NEW STRINGER IAW BOEING 737-300 SRM 51-40-02.  INSTALLED REPAIR PARTS AT STRINGER 22L BETWEEN BS 894 AND BS 900 IAW BOEING 737-300 SRM 53-00-03-2R.
